# SDR CHQA201100230

- Difficulty date: June 22, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N258JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145768
- Aircraft time: 19,223 hours, 16,912 cycles
- Engine: Allsn AE3007A
- Engine time: 15,369 hours, 15,220 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Recovery Unit
- Condition: Malfunctioned
- Location: Aileron
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

WHILE DESCENDING INTO KCAE ON AUTO PILOT, CREW RECEIVED AND AP MISS TRIM MESSAGE ON EICAS.  WHEN THE QUICK DISCONNECT WAS PUSHED INITIALLY THE ROLL CONTROL WAS FROZEN.  THE CREW THEN MANUALLY FORCED THE AILERONS OVER TO FREE THEM AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS INSPECTED AND FOUND SAFE TO FERRY TO KCMH FOR FURTHER TROUBLESHOOTING.  MAINTENANCE REPLACED BOTH OF THE AILERON NEUTRAL RECOVERY UNITS AND THE AIRCRAFT IS CURRENTLY WAITING FOR A TEST FLIGHT.  FINAL CORRECTIVE ACTION WILL BE SUBMITTED AS A SUPPLEMENT TO THIS REPORT.
